TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter #1
Hello everyone,

I've just got back from my appointment at St Thomas's and have been given an 80mg injection of Depomedrone. I have a bad facial rash and very sore joints at the moment and the Dr said this would really help. I am very worried as to the side effects (if there are any bad ones) or as it is a one off injection how long will it last. Please please please advise me as I am soooo worried. Thank you xxx
 

·
I can only be myself
Joined
·
317 Posts
I find it's great for my joints, and generally lasts about a month for me, though everyone is different. I dont really have any side effects apart from it increases my appetite and I become slightly hyper for a few days.
 

·
Registered
Joined
·
869 Posts
I have the same results as vikki. The only thing I can think to add is that for me, it seems to take about 4 days to really start working. I hope it helps you feel better soon :)
 

·
Registered
Joined
·
2,404 Posts
In my experience the side effects from injection are pretty mild.

Amusing story but with a serious message. I once went to see the Practice Nurse for a Depomedrone injection. (Luckily the GP had given me the serum to take with me) She was rummaging in the fridge intent on giving me Depo Provera injectable contraceptive. Had I not stopped her I dread to think what could have happened !

Hope the injection helps you loads.
x lola
 
1 - 5 of 5 Posts
Top